# SDR DALA2022042802997

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,597 hours, 22,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 MIGRATED BEARING OF INBD FLAP TRACK OF MAIN FLAP AT LH WING WELL (AI). CORRECTIVE ACTION: SUMMARY OF NRC 104: INBD FLAP TRACK OF MAIN FLAP AT LH WING WELL WAS REPAIRED PER PRI 598691-14 REV. 0 AND ER/A 598691-14AD REV. ORG SECTION I. (2210967)
